AMS eContent Search Results
Matches for: msc=(35.62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Raymond Johnson. A priori estimates and unique continuation theorems for second order parabolic equations . Trans. Amer. Math. Soc. 158 (1971) 167-177. MR 0277897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. Guinn and E. M. Landesman. Minimal solutions to a class of parabolic partial differential equations . Proc. Amer. Math. Soc. 20 (1969) 19-23. MR 0235286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Denson Hill. A method for the construction of reflection laws for a parabolic equation . Trans. Amer. Math. Soc. 133 (1968) 357-372. MR 0235287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Langford. Pseudo-similarity solutions of the one-dimensional diffusion equation with applications to the phase change problem. Quart. Appl. Math. 25 (1967) 45-52. MR 209686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jacob Feldman. On the Schr\"odinger and heat equations for nonnegative potentials . Trans. Amer. Math. Soc. 108 (1963) 251-264. MR 0160264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Samuel Karlin and James McGregor. Total positivity of fundamental solutions of parabolic equations . Proc. Amer. Math. Soc. 13 (1962) 136-139. MR 0132925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. McNabb. A note on the boundedness of solutions of linear parabolic equations . Proc. Amer. Math. Soc. 13 (1962) 262-265. MR 0136867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Doris S. Stockton. Singular parabolic partial differential equations with time dependent coefficients . Trans. Amer. Math. Soc. 105 (1962) 475-495. MR 0140846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1